# SDR QXEA200603148

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,118 hours, 13,139 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 9670021
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2310, OUTBOARD SPOILER CAUTION ILLUMINATED ABOVE 185 KNOTS IT WOULD EXTINGUISH BELOW THAT SPEED.  MAINTENANCE REPLACED OUTBOARD SPOILER PRESSURE SWITCH.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
